I have been birth control for years but due to some health issues decided to not continue after one more month.
I had my "period" on the pill from June 20 to June 24th. I was supposed to start a new (and my last) pack that upcoming Sunday evening, June 26, but realized after sex that I didn't have the pills. I wasn't sure how that would work so I took Plan B about 10-12hrs later. Exactly a week later (the very next Sunday) I got the whole shebang of cramps, bleeding, etc. It went away after about five days but I've felt gross and bloated since then. Bloating, and just that feeling you have when youre on your cycle. My case is weird because I just got off period when I had sex, didn't start the birth control again (I just decided to let the Plan B be the end of it), and bled soon after. My body is out of whack and I'm just looking to find more information about whether this is normal for this abnormal situation.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.